I am a 46 years old male who used to take Amlodipin AT. After a month or so I suffered with leg swelling. Then doctor referred Atenol 50 , Hyzaar H and Aldace 25 instead of Amlodipin AT. After 2 weeks I started having the symptoms of feeling weakness, feverish, my vision became weak and dizziness. I have no swelling but I suffer with frequent fever, weakness and poor eye vision. Is it due to Hyzaar H ? Should I take Atenol 50, Losarton 50 and Aldace 25 ?
Hyzaar is the brand name for losartan I think the H probably stands for HCTZ.or hydrochlorothiazide..a diuretic
Atenolol is a beta blocker..Losartan an angiotension Receptor blocker or ARB AlTace is ramipriol an ACE inhibitor Maybe stopping the diuretic is making you feel better
- Hyzaar Information for Consumers
- Hyzaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hyzaar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take norvasc 10mg and hyzaar 50-12.5 one a day, can I change hyzaar for hydrochlorothiazide 25mg,?
Posted 14 Mar 2010 • 1 answer
Posted 27 Mar 2012 • 1 answer
Posted 20 Feb 2013 • 4 answers
Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I
Posted 4 Apr 2013 • 2 answers
Hypertension - I am prescribed 5mg enalapril for high blood pressure. today I have a blood pressure?
Posted 30 Nov 2014 • 2 answers